Winter Weather, Northern Berkshire
- When
- February 6, 4:00 AM EST to February 7, 4:30 AM EST
- Where
- Northern Berkshire forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 42.371, -73.206 (the zone’s center; the record gives no point)
A low pressure system tracked east northeast from the lower Ohio Valley on Wednesday morning, February 6th, to just south of Cape Cod by Thursday morning on February 7th. This storm system spread a wintry mix of snow, sleet and freezing rain across portions of east central New York and adjacent western New England from Wednesday morning into Thursday morning.
Every event with a place to put it; 2 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS ALY wrote it up.
A low pressure system tracked east northeast from the lower Ohio Valley on Wednesday morning, February 6th, to just south of Cape Cod by Thursday morning on February 7th. This storm system spread a wintry mix of snow, sleet and freezing rain across portions of east central New York and adjacent western New England from Wednesday morning into Thursday morning.
Snow and sleet amounts reached up to one inch, along with ice accretion of up to one quarter of an inch, mainly across the higher elevations of northern Berkshire County.
This wintry mix led to hazardous travel conditions Wednesday into Thursday morning.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albany, NY wrote its last area forecast discussion before the first event at Feb 6, 1:04 AM EST, 2 hours 56 minutes earlier.
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBANY NY
104 AM EST WED FEB 6 2008
.SYNOPSIS...
A STRENGTHENING LOW PRESSURE SYSTEM OVER THE MID MISSISSIPPI VALLEY
WILL TRACK EAST NORTHEAST ALONG A STATIONARY FRONT DRAPED ACROSS
CENTRAL PENNSYLVANIA AND SOUTHEAST NEW YORK THROUGH WEDNESDAY NIGHT.
THE LOW PRESSURE SYSTEM WILL REACH WESTERN PENNSYLVANIA LATE
TONIGHT...SOUTHEAST NEW YORK LATE WEDNESDAY...AND THEN MOVE
NORTHEAST INTO THE GULF OF MAINE LATE WEDNESDAY NIGHT. THIS WILL
PRODUCE RAIN ACROSS SOUTHERN AREAS...AND A WINTRY MIX ACROSS CENTRAL
AND NORTHERN AREAS LATE TONIGHT INTO WEDNESDAY NIGHT. THE LOW WILL
SLOWLY MOVE EAST THURSDAY...ALLOWING SNOW TO TAPER OFF IN THE
MORNING. VERY COLD AND BLUSTERY CONDITIONS WILL REACH THE AREA FOR
LATER THIS WEEKEND.
&&
.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
AREAS OF FOG AND PATCHY DRIZZLE WILL CONTINUE UNTIL AFTER MIDNIGHT.
HAVE HANDLED THIS WITH SHORT TERM FORECAST AS ANY DENSE FOG HAS
NOT BEEN WIDESPREAD. AFTER MIDNIGHT...THE LEADING EDGE OF STRONGER
MID LEVEL FRONTOGENETICAL FORCING WILL ALLOW PRECIP AREA TO
RAPIDLY EXPAND NE AND E THROUGH THE REGION. THUS...WILL CONTINUE
POPS INTO THE CATEGORICAL RANGE AFTER 08Z/WED. THE LATEST NAM IS
COLDER AND CONTINUES THE TREND AND THE LOW LEVEL THERMAL PROFILE
NOW SUGGESTS THAT P-TYPE SHOULD BE MORE SNOW FOR THE ADIRONDACKS
AND THE HIGHER TERRAIN IN SOUTHERN VERMONT FOR THE EVENT...WHILE RAIN
FOR THE SOUTHERN THIRD OF REGION. THE MIDDLE THIRD OF THE AREA IS
THE MOST DIFFICULT TO DETERMINE TIMING AND PTYPE. THUS HAVE
UPGRADED TO A WINTER STORM WARNING ACROSS THE SOUTHERN ADIRONDACKS
AND SOUTHERN VERMONT AND LEFT WATCH IN PLACE FOR AREAS JUST SOUTH
OF THIS REGION. THE COLDER AIR OVERNIGHT WILL GRADUALLY SEEP
SOUTH...ALLOWING PRECIP TO CHANGE OVER TO A SLEET/FREEZING RAIN
MIX.
FOR MINS...GENERALLY LOWERED BY A DEGREE OR TWO FROM PREVIOUS
FORECAST.
&&
.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH THURSDAY NIGHT/...
HAVE ONLY MADE MINOR CHANGES TO TEMPS AND QPF...BUT BASED ON
LATEST THERMAL PROFILES HAVE SIGNIFICANTLY INCREASED SNOWFALL
AMOUNTS IN ADIRONDACKS AND HIGHER TERRAIN IN THE SOUTHERN GREEN
MOUNTAINS. SLEET AND FREEZING RAIN EXPECTED TO TRANSITION FAIRLY
QUICKLY TO SNOW LATE TONIGHT OR EARLY WEDNESDAY ACROSS SOUTHERN
ADIRONDACKS WHICH WILL CUT DOWN SLIGHTLY ON ICE ACCUMULATIONS AND
RESULT IN GENERALLY 6 TO 12 INCHES OF ACCUMULATION OF SNOW AND
SLEET BY THE TIME THE PCPN TAPERS OFF ON THURSDAY MORNING.
SOUTHERN VERMONT IS EVEN MORE DIFFICULT AS ELEVATION AND COLD AIR
ENTRENCHED IN THE CONNECTICUT RIVER VALLEY WILL PLAY A SIGNIFICANT
ROLE. SNOWFALL AMOUNTS FOR ELEVATIONS ABOVE 1500 FEET EXPECTED TO
BE 6 TO 14 INCHES WITH HIGHEST AMOUNTS AT ELEVATIONS ABOVE 2500
FEET. IN ADDITION LOWER ELEVATIONS INCLUDING THE CONNECTICUT RIVER
VALLEY EXPECTED TO HAVE UP TO AN INCH OF ICE ACCUMULATION BEFORE
CHANGEOVER TO SNOW WEDNESDAY AFTERNOON. DUE TO THE UNCERTAINTY IN
TIMING AND PTYPE ACROSS THE WESTERN AND CENTRAL MOHAWK VALLEY AS
WELL AS THE LAKE GEORGE SARATOGA REGION AND NORTHERN BERKSHIRES
HAVE LEFT WATCH IN TACT FOR THOSE ZONES.
ON WED...FIRST SURGE OF PRECIP WILL CONTINUE THROUGH AT LEAST
EARLY/MID AFTERNOON...WITH P-TYPE MAINLY AS RAIN FOR THE SOUTHERN
THIRD OF REGION...WITH A RAIN/SLEET MIX ACROSS CENTRAL AREAS...AND
SLEET/FREEZING RAIN AND SNOW FURTHER N. THERE COULD BE A LULL IN
THE PRECIP INTENSITY DURING THE AFTERNOON/EARLY EVENING...BEFORE
STRONGER MID LEVEL FORCING REACHES REGION...ASSOCIATED WITH
APPROACH OF MID/UPPER LEVEL LOW. MEANWHILE...AS SFC LOW DEVELOPS
ALONG SHARP BOUNDARY ACROSS OH VALLEY REGION INTO
PA...STRENGTHENING NORTHERLY AGEOSTROPHIC WIND COMPONENT WILL
DEVELOP...ALLOWING THERMAL BOUNDARY TO TIGHTEN ACROSS SOUTHERN
REGIONS...AND ALSO ENSURING SFC TEMPS FALL STEADILY FOR CENTRAL
AND N AREAS DURING THE AFTERNOON. THIS SHOULD ALLOW P-TYPE TO
CHANGE TO SNOW/SLEET ACROSS FAR NORTHERN AREAS...AND
SLEET/FREEZING RAIN FROM THE CAPITAL REGION N INTO THE LAKE
GEORGE/SARATOGA REGION...AND INTO THE MOHAWK VALLEY AND SOUTHERN
VT...BY SUNSET. DUE TO THE POSSIBILITY OF SIGNIFICANT ICE
ACCRETION WED...WE HAVE HOISTED A WINTER STORM WARNING FOR
NORTHERN AREAS...EXTENDING INTO SOUTHERN VT AND A WINTER STORM
WATCH REMAINS FOR THE WESTERN AND CENTRAL MOHAWK VALLEY...LAKE
GEORGE SARATOGA REGION AND THE NORTHERN BERKS. AGAIN...AS WITH
LAST EVENT...THERE IS STILL A POSSIBILITY THAT DEPTH OF COLD AIR
COULD BE SUFFICIENT TO ALLOW P-TYPE TO REMAIN MAINLY SLEET...WHICH
WILL BE THE CRITICAL FACTOR IN DETERMINING WHETHER WARNING LEVEL
ICE ACCRETION IS MET.
WED NT-THU...AFTER A POSSIBLE BRIEF LULL IN PRECIP...EXPECT ANOTHER
AREA OF MODERATE TO POSSIBLY HEAVY PRECIP TO REDEVELOP...WITH MAIN
EMPHASIS OCCURRING ACROSS CENTRAL AND SOUTHERN PORTIONS OF REGION.
AS MID/UPPER LEVEL LOW APPROACHES...ENOUGH COOLING SHOULD OCCUR
WITHIN THE MID LEVELS TO SUPPORT A TRANSITION FROM A FREEZING
RAIN/SLEET MIX...TO SNOW BY MIDNIGHT ACROSS CENTRAL AREAS...WITH A
RAIN/SLEET MIX...POSSIBLY CHANGING TO FREEZING RAIN ACROSS THE
HIGHER TERRAIN OF THE CATSKILLS/TACONICS AND LITCHFIELD HILLS BY
MIDNIGHT WED...BEFORE ENDING AS SNOW ALL AREAS PRIOR TO DAYBREAK
THURSDAY. THIS MAY WARRANT ADDITIONAL WINTER WEATHER ADVISORIES WITH
FUTURE FORECAST ISSUANCES.
SEVERAL 09Z/05 SREF MEMBERS ALSO HINT AT POSSIBLE LINGERING MID
LEVEL DEFORMATION BAND ACROSS CENTRAL AND EASTERN PORTION OF
REGION...MAINLY FROM THE CAPITAL REGION INTO THE BERKS...FROM LATE
WED NT INTO MID MORNING ON THU. IN ADDITION...THESE SAME MEMBERS
HINT AT WEAK INVERTED SFC TROUGH REMAINING OVER THIS
REGION...POSSIBLY INDICATIVE OF A HUDSON/MOHAWK CONVERGENCE FEATURE.
SHOULD THIS VERIFY...THEN SEVERAL ADDITIONAL INCHES OF SNOWFALL
COULD OCCUR WITHIN THIS REGION. AT THIS TIME...WILL MAINTAIN LIKELY
POPS INTO THU MORNING FOR THIS REGION...WITH 1-3 INCHES OF
ADDITIONAL SNOWFALL INDICATED. HOWEVER...EVEN THESE SNOWFALL AMOUNTS
MAY NEED TO BE INCREASED...SHOULD FUTURE MODEL GUIDANCE SUPPORT THIS
POTENTIAL MESOSCALE FEATURE.
OTHERWISE...FOR THU AFTERNOON...EXPECT GRADUAL CLEARING...WITH MAXES
GENERALLY IN THE 20S AND 30S.
THU NT...ANOTHER WEAK SHORTWAVE APPROACHES FROM W. THIS UPPER LEVEL
FEATURE MAY WORK IN TANDEM WITH LINGERING LOW LEVEL MOISTURE TO
PRODUCE SNOW SHOWERS ACROSS THE REGION...AND THEREFORE...HAVE
INDICATED SLIGHT CHC TO LOW CHC POPS FOR SNOW SHOWERS.
&&
.LONG TERM /FRIDAY THROUGH TUESDAY/...
A WEAK UPPER LEVEL SHORTWAVE WILL SWING THROUGH THE REGION ON
FRIDAY...BUT WITH LIMITED MOISTURE IN PLACE...THERE SHOULDN/T BE
MUCH MORE THAN JUST SCT -SHRASN. THINGS GET MORE INTERESTING FOR
SATURDAY AS AN ARCTIC FRONT BEGINS TO APPROACH THE REGION. BOTH THE
12Z RUNS OF THE GFS AND EURO SHOW A STRENGTHENING WAVE MAY DEVELOP
OUT AHEAD OF THIS SYSTEM. AS A RESULT...WE/VE THROWN LIKELY POPS IN
FOR MOST OF THE REGION...WITH -SHSN IN THE HIGHER TERRAIN AND
-SHRASN IN THE VALLEYS. THE ARCTIC BOUNDARY WILL CROSS THE REGION
SATURDAY NIGHT...ALLOWING FOR A FLOOD OF -18 C TO -22 C AIR AT 850MB
INTO THE CWA. WE WENT BELOW GFSMOS GUIDANCE FOR BOTH SUNDAY AND
MONDAY WITH COLD AIR IN PLACE. HIGHS ON SUNDAY AND MONDAY WILL BE
LIMITED TO JUST SINGLE DIGITS IN THE NORTH...TO LOWER 20S IN THE
SOUTH. IN ADDITION...STRONG WINDS...WITH GUSTS UP TO 45 MPH...WILL
ALLOW FOR PRETTY CHILLY WIND CHILLS. LOOKS LIKE WIND CHILL VALUES
WILL LIKELY REACH ADVISORY CRITERIA IN MUCH OF THE HIGHER TERRAIN
SUNDAY NIGHT. TEMPERATURES SHOULD BEGIN TO START MODERATE BY TUESDAY
AS THE NEXT STORM SYSTEM APPROACHES FROM THE MIDWEST.
&&
.AVIATION /06Z WEDNESDAY THROUGH SUNDAY/...A STATIONARY FRONT WILL
REMAIN OVER THE OHIO VALLEY AND UPPER MID ATLANTIC REGION THIS
MORNING. WAVES OF LOW PRESSURE WILL MOVE ALONG THE BOUNDARY
PRODUCING PERIODS OF MIXED PCPN NORTH OF THE CAPITAL REGION /KALB/
AND RAIN PRIMARILY SOUTH PRIOR TO 00Z THU. WIDESPREAD IFR/LIFR CIGS
AND VSBYS WILL BE PROBLEMATIC THE NEXT 18-24 HOURS.
CIGS AND VSBYS VARY GREATLY AT 06Z ACROSS ERN NY...WITH VFR LEVELS
AT KALB WITH LOW LEVEL WESTERLY WINDS AROUND 10 KTS...AND
FLUCTUATING MVFR TO LIFR CIGS AND IFR/LIFR VSBYS AT KGFL AND KPOU.
CONDITIONS WILL BECOME WIDESPREAD IFR/LIFR WITH THE NEXT WAVE OF LOW
PRESSURE APPROACHING FROM ERN OH/WRN PA WITH A SLUG OF MOISTURE. WE
BELIEVE ENOUGH WARM AIR IS IN PLACE IN THE LOW LEVELS TO KEEP THE
PRECIPITATION LIQUID RAINFALL AT ALL SITES PRIOR TO 15Z.
HOWEVER...AFTER 15Z ENOUGH SUBFREEZING AIR WILL BLEED IN ALOFT AND
AT THE SFC...TO HAVE THE RAIN MIX WITH SLEET...AND THEN CHANGE TO
FREEZING RAIN AND SLEET AT KGFL. THE FZRA WILL CONTINUE UNTIL
AROUND 23Z...WHEN A TRANSITION TO SNOW AND SLEET MAY OCCUR.
KALB AND KPOU WILL HAVE MAINLY RAIN WITH IFR/LIFR CIGS AND
VSBYS...ESPECIALLY AFTER 09Z. THE PCPN MAY TRANSITION TO ALL SNOW
AND SLEET AT KALB AROUND 00Z. KPOU WILL BE MAINLY RAIN. ANY
TRANSITION TO FROZEN PCPN WILL LIKELY BE AFTER 06Z THU.
THE WINDS WILL BE QUITE VARIABLE THIS MORNING WITH LIGHT TO CALM
VALUES AT KPOU AND KGFL...WHILE KALB HAS W/NW WINDS 5-10 KTS. THE
WINDS WILL GENERALLY BE N/NE AT 5-10 KTS AFTER 12Z. WE ARE WATCHING
FOR THE POTENTIAL OF LLWS AT KPOU FOR LATER ISSUANCES.
OUTLOOK...
TUE NT THROUGH WED NT...IFR...FOG AND RAIN/SNOW.
THU...VFR/MVFR...CHC -SHSN IN AM.
FRI THROUGH SUN...VFR/MVFR...CHC -SHSN.
&&
.HYDROLOGY...
A FLOOD WATCH HAS BEEN POSTED FOR CENTRAL AND SOUTHERN
AREAS...GENERALLY FROM THE MOHAWK RIVER VALLEY SOUTHWARD IN NY...AS
WELL AS FOR BERKSHIRE AND LITCHFIELD COS IN NEW ENGLAND...FOR WED
MORNING THROUGH LATE WED NT. CURRENT QPF INDICATES 1.5-2 INCHES OF
RAINFALL POSSIBLE ACROSS THE WATCH AREA...WITH ADDITIONAL RUNOFF
FROM SNOWMELT POSSIBLE ACROSS THE CATSKILLS. CURRENT RIVER
FORECASTS...BASED ON THIS QPF/SNOWMELT...KEEP MOST RIVERS BELOW
FLOOD STAGE...DESPITE SIGNIFICANT WITHIN BANK RISES.
HOWEVER...SHOULD HIGHER QPF AMTS OCCUR...WHICH IS POSSIBLE DUE TO
POSSIBLE EMBEDDED CONVECTIVE ELEMENTS...THEN HIGHER RISES TO OR JUST
ABOVE BANKFULL ARE POSSIBLE...PARTICULARLY ON SMALLER
TRIBUTARIES/STREAMS WITHIN THE CATSKILLS...MID HUDSON RIVER
BASIN...AND INTO THE HOUSATONIC BASIN.
FOR AREAS N OF THE WATCH AREA...LESS QPF IS EXPECTED...AND MUCH OF
THE QPF IS EXPECTED TO REMAIN FROZEN...REDUCING THE FLOODING
POTENTIAL.
&&
.ALY WATCHES/WARNINGS/ADVISORIES...
CT...FLOOD WATCH FROM 7 AM EST WEDNESDAY THROUGH LATE WEDNESDAY
NIGHT FOR CTZ001-013.
NY...FLOOD WATCH FROM 7 AM EST WEDNESDAY THROUGH LATE WEDNESDAY
NIGHT FOR NYZ038>040-047>054-058>061-063>066.
WINTER STORM WARNING UNTIL 10 AM EST THURSDAY FOR NYZ032-033-
042-043.
WINTER STORM WATCH THROUGH THURSDAY MORNING FOR NYZ038-039-041-
082>084.
MA...FLOOD WATCH FROM 7 AM EST WEDNESDAY THROUGH LATE WEDNESDAY
NIGHT FOR MAZ001-025.
WINTER STORM WATCH THROUGH THURSDAY MORNING FOR MAZ001.
VT...WINTER STORM WARNING UNTIL 10 AM EST THURSDAY FOR VTZ013>015.
&&
SYNOPSIS...KL
NEAR TERM...KL/11
SHORT TERM...KL/11
LONG TERM...FRUGIS
AVIATION...TAW
HYDROLOGY...KLHAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBANY NY 1105 PM EST TUE FEB 5 2008 NYZ032-033-042-043-VTZ013>015-061200- NORTHERN HERKIMER-HAMILTON-NORTHERN WARREN-NORTHERN WASHINGTON- BENNINGTON-WESTERN WINDHAM-EASTERN WINDHAM- 1105 PM EST TUE FEB 5 2008 ...WINTER STORM WARNING IN EFFECT UNTIL 10 AM EST THURSDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE SOUTHERN ADIRONDACKS OF EAST CENTRAL NEW YORK AND SOUTHERN VERMONT. .DAY ONE...TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER STORM WARNING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER STORM WARNING. ALSO...STRONG WINDS AND HAZARDOUS WIND CHILLS ARE POSSIBLE SUNDAY NIGHT INTO MONDAY MORNING AS ARCTIC AIR POURS INTO THE REGION. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO SEND SNOWFALL AMOUNTS OF 2 INCHES OR MORE AS WELL AS ICE ACCUMULATIONS TO THE NATIONAL WEATHER SERVICE VIA THE SEVERE WEATHER REPORT FORM ON THE INTERNET OR BY TELEPHONE. NYZ041-082>084-061200- NORTHERN SARATOGA-NORTHERN FULTON-SOUTHEAST WARREN- SOUTHERN WASHINGTON- 1105 PM EST TUE FEB 5 2008 ...WINTER STORM WATCH IN EFFECT THROUGH THURSDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE LAKE GEORGE SARATOGA REGION AND SACANDAGA REGION OF EAST CENTRAL NEW YORK. .DAY ONE...TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER STORM WATCH. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER STORM WATCH. ALSO...STRONG WINDS AND HAZARDOUS WIND CHILLS ARE POSSIBLE SUNDAY NIGHT INTO MONDAY MORNING AS ARCTIC AIR POURS INTO THE REGION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MAZ001-NYZ038-039-061200- NORTHERN BERKSHIRE-SOUTHERN HERKIMER-SOUTHERN FULTON- 1105 PM EST TUE FEB 5 2008 ...WINTER STORM WATCH IN EFFECT THROUGH THURSDAY MORNING... ...FLOOD WATCH IN EFFECT FROM 7 AM EST WEDNESDAY THROUGH LATE WEDNESDAY NIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NORTHERN BERKSHIRES OF WESTERN MASSACHUSETTS AND THE WESTERN AND CENTRAL MOHAWK VALLEY OF EAST CENTRAL NEW YORK. .DAY ONE...TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER STORM WATCH. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER STORM WATCH. FLOOD WATCH. ALSO...STRONG WINDS AND HAZARDOUS WIND CHILLS ARE POSSIBLE SUNDAY NIGHT INTO MONDAY MORNING AS ARCTIC AIR POURS INTO THE REGION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MAZ025-NYZ040-047>054-058>061-061200- SOUTHERN BERKSHIRE-MONTGOMERY-SCHOHARIE-WESTERN SCHENECTADY- EASTERN SCHENECTADY-SOUTHERN SARATOGA-WESTERN ALBANY-EASTERN ALBANY- WESTERN RENSSELAER-EASTERN RENSSELAER-WESTERN GREENE-EASTERN GREENE- WESTERN COLUMBIA-EASTERN COLUMBIA- 1105 PM EST TUE FEB 5 2008 ...FLOOD WATCH IN EFFECT FROM 7 AM EST WEDNESDAY THROUGH LATE WEDNESDAY NIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE SOUTHERN BERKSHIRES OF WESTERN MASSACHUSETTS AND THE EASTERN MOHAWK VALLEY...GREATER CAPITAL DISTRICT...NORTHERN AND CENTRAL CATSKILLS AND TACONICS OF EAST CENTRAL NEW YORK. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. IN ADDITION...A PERIOD OF FREEZING RAIN AND SLEET IS POSSIBLE LATE WEDNESDAY AFTERNOON INTO WEDNESDAY EVENING. A WINTER WEATHER ADVISORY MAY BE NEEDED. ALSO...STRONG WINDS AND HAZARDOUS WIND CHILLS ARE POSSIBLE SUNDAY NIGHT INTO MONDAY MORNING AS ARCTIC AIR POURS INTO THE REGION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. CTZ001-013-NYZ063>066-061200- NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-WESTERN ULSTER- EASTERN ULSTER-WESTERN DUTCHESS-EASTERN DUTCHESS- 1105 PM EST TUE FEB 5 2008 ...FLOOD WATCH IN EFFECT FROM 7 AM EST WEDNESDAY THROUGH LATE WEDNESDAY NIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWESTERN CONNECTICUT AND THE SOUTHEAST CATSKILLS AND MID HUDSON VALLEY OF EAST CENTRAL NEW YORK. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. IN ADDITION...NON SEVERE THUNDERSTORMS ARE POSSIBLE WEDNESDAY AFTERNOON. ALSO...STRONG WINDS AND HAZARDOUS WIND CHILLS ARE POSSIBLE SUNDAY NIGHT INTO MONDAY MORNING AS ARCTIC AIR POURS INTO THE REGION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The national radar mosaic for the moment the first event began.
2 winter weather. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Massachusetts in 2008Every state in 2008This day in weather historyWarnings in Massachusetts, February 2008
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 81094, 81095.